A mean-field formulation for multi-period asset-liability mean-variance portfolio selection with probability constraints

Xianping Wu, Xun Li, Zhongfei Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

This paper is concerned with studying an optimal multi-period asset-liability mean-variance portfolio selection with probability constraints using mean-field formulation without embedding technique. We strictly derive its analytical optimal strategy and efficient frontier. Numerical examples shed light on efficiency and accuracy of our method when dealing with this class of multi-period non-separable mean-variance portfolio selection problems.
Original languageEnglish
Pages (from-to)249-265
Number of pages17
JournalJournal of Industrial and Management Optimization
Volume14
Issue number1
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Asset-liability management
  • Mean-field formulation
  • Multi-period portfolio selection
  • Optimal strategy
  • Probability constraints

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Control and Optimization
  • Applied Mathematics

Cite this